# SDR SWIA201126723

- Difficulty date: July 5, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 21,050 hours, 16,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 4518)  ADJUSTED MAIN CABIN DOOR FORWARD CABLE FULCRUM.
